# SDR 2009FA0000198

- Difficulty date: March 10, 2009
- Submitted: March 10, 2009
- Operation: General aviation
- Aircraft: N899RC
- Make and model: Cessna TU206G
- Engine: Cont TSIO520M
- Engine time: 3,610 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: FRCN712
- Part serial: 5743811
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 CYLINDER BARREL CRACKED APPROX. 1INCH FROM THE TOP OF THE BARREL AND ALMOST .7500 INCH OF THE WAY AROUND THE INSIDE CIRCUMFERENCE.  THIS WAS A NEW ECI FREEDOM STEEL BARREL CYLINDER.  THE CYLINDER HAS TEST CELL AND GROUND RUN TIME ONLY, WHEN THE MECHANIC NOTICED OIL COMING FROM AROUND THE AREA OF THE BOTTOM COOLING FIN OF THE CYLINDER HEAD.
